# SDR DALA1235540182

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 92,285 hours, 13,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER BASE AT M7361P11/F2.  OPS CHECKED GOOD.
